# SDR TWAA0014310

- Difficulty date: September 14, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- Aircraft time: 78,041 hours, 33,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 994, LONGERON 25L HAD 3 RIVET HEADS PULLED AND SKIN PILLOWED IN A 3 IN BY 2 IN AREA.  REMOVED LONGERON 25L END CAP.  CLEANED CORROSION IN AREA AND INSTALLED NEW LONGERON 25L END CAP REF SRM 51-10-3 AND 51-30-2.
